# SDR SWAA2020090313191

- Difficulty date: August 28, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 73,280 hours, 43,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DOOR WILL NOT STAY LATCHED.   ADJUSTED EXTERNAL POWER DOOR. OPERATIONS CHECK GOOD IAW AMM 52-49-02.
